Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation. (English) Zbl 0526.34062


34K25 Asymptotic theory of functional-differential equations
34E99 Asymptotic theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
34E10 Perturbations, asymptotics of solutions to ordinary differential equations
Full Text: EuDML


[1] M. Boudourides, D. Georgiou: Asymptotic behavior of nonlinear Stepanoff-bounded functional perturbation problems. Riv. Mat. Univ. Parma (4) 8 (1982). · Zbl 0521.34051
[2] D. Georgiou: Generalized asymptotic equivalence of functionally perturbed differential equations. Ph. D. dissertation, Democritus University of Thrace, Xanthi (Greece), 1981 · Zbl 0581.34028
[3] T. G. Hallam: On nonlinear functional perturbation problems for ordinary differential equations. J. Differential Equations, 12 (1972), 63-80. · Zbl 0243.34015
[4] D. L. Lovelady: Nonlinear Stepanoff-bounded perturbation problems. J. Math. Anal. Appl., 50 (1975), 350-360. · Zbl 0317.34037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.